# SDR A6WA201301094006

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 22,146 hours, 21,349 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: A

## Discrepancy

FLIGHT DEPARTED NORMALLY FROM DCA.  CLIMBING BETWEEN 2000-3000FT MSL, WHEN THRUST LEVERS WERE ADVANCED FROM 85% N1 TO CLIMB SETTING OF AROUND 90% N1 CREW EXPERIENCED A SIGNIFICANT VIBRATION.  CREW OBSERVED RIGHT ENGINE ITT SPIKE TO 980 DEGREES C AND DRAMATIC ELEVATION IN RIGHT ENGINE VIBRATION GAUGE.  THRUST WAS DECREASED AND ITT DECREASED.  CREW DECLARED EMERGENCY, LEVELED OFF AT 3000FT, RAN IAC FOR SEVERE ENGINE DAMAGE AND FOLLOWED QRH THROUGH SINGLE ENGINE PROCEDURES FOR INFLIGHT ENGINE SHUT DOWN - DAMAGE SUSPECTED.  DIVERTED TO IAD.  A STABLE SINGLE ENGINE APPROACH AND LANDING WAS MADE.  CREW EXITED THE RUNWAY AND VISUAL INSPECTION OF THE ENGINE FOUND NO EVIDENCE OF FIRE OR VISIBLE DAMAGE.  CREW TAXIED TO THE GATE AND DEPLANED PASSENGERS.  REVIEW OF ENGINE EXCEEDANCE DATA SHOWED ENGINE ITT SPIKED UP TO 1178 DEGREES C, WHICH REQUIRES ENGINE REMOVAL AND SUBSEQUENT SHOP VISIT.  RIGHT ENGINE REMOVED.
